# SDR FDEA201205281993

- Difficulty date: May 28, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53278422202
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT SIDE AT FR 60, NR 4 SEAT TRACK HAS 1 EA ELONGATED SCALLOP. BLEND OUT GOUGE AT FR 60 SEAT TRACK 4L, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  REMOVED SEAT TRACK AND CUT OUT SECTION AT FLOOR BETWEEN FR 58 & 61 IAW SRM 53-10-16, FIG 208.  FABRICATED SEAT TRACK AND 2 EA SPLICE IAW SRM 53-10-16 FIG 208. ALODINED, PRIMED, & TOPCOATED SEAT TRACK AND 2 EA SPLICE  IAW SRM 51-21-10 PG 8, 51-23-10 PG 22,   PARA B & C.  INSTALLED SEAT TRACK AND 2 EA SPLICE IAW SRM 53-10 16, FIG 208.
